Advertisement

Carleman approximation on unbounded sets by harmonic functions with Newtonian singularities

  • Paul M. Gauthier
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1039)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    DENY, J.: Systèmes totaux de fonctions harmoniques, Ann. Inst. Fourier 1 (1949), 103–113.MathSciNetCrossRefGoogle Scholar
  2. [2]
    GAUTHIER, P.M. and W. HENGARTNER: Approximation uniforme qualitative sur des ensembles non bornés, Presses de l'Université de Montréal 1982.Google Scholar
  3. [3]
    LABRÈCHE, M.: Thèse, Université de Montréal 1982.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1983

Authors and Affiliations

  • Paul M. Gauthier
    • 1
  1. 1.Université de Montréal MathématiquesMontréalCanada

Personalised recommendations